Ask an Expert is a free question-and-answer service about breast cancer and breast health that is available on weekends. If you'd like to ask a question or comment, please visit us again on Saturday or Sunday. In the meantime, please search the existing topics using the search tool at the top of the page. It's quite possible that one of our many existing topics already addresses your question.
If you would like a consultation with a breast specialist at the Johns Hopkins Avon Foundation Breast Center, call 443-778-2778. It is possible to get an appointment for a second opinion within a few days of contacting us.
We hope you find the information helpful!
|Forum||Questions||Ask a Question|
Questions about Hormonal Therapy.
|Asked||Publicly Submitted Question|
|2/16/2006||I am a bit puzzled. I will finish my radiation in March, then go on Tamoxifen. I have been taking 10mg of Prozac for over 20 years. I understand that there is some research that states that Paxil doesn't react well with Tamoxifen. Is that true for all SSRI's. My psychiatrist nor my med. oncologist seemed to know as much as me about it. Should I switch to Effexor or does it not matter. (10 mg is a really low dose)|
|Replied||JHU's Breast Center Reply|
|2/17/2006||there is a study that states this. effexor has been found to not cause this same problem.|
Please note: This service is not intended to provide primary medical advice concerning specific medical care or treatment. Ask an Expert is a free service operated by health care professionals at the Johns Hopkins Avon Foundation Breast Center. Due to the volume of questions and their complexity, there are times when medical oncologists, surgeons, radiation oncologists or oncology nurses are consulted for their input. These individuals volunteer their time for this service and will respond as soon as they are able. Please do not post or send the same question to us in multiple locations or categories.